I’ve been having these episodes of dizziness, lightheaded etc for over a month?

I’m a 22 year old male and the only medical condition I have is Mitral Valve Prolapse. My names (…).

Back in August I got sick and went to an immediate care clinic with a 102 degree fever. He diagnosed me as having a sinus infection with liquid behind my left ear and prescribed a Zpack antibiotic for me. The A week after finishing the zpack, the fever came back to my primary care physician with a 99 degree fever. He also diagnosed my illness as a sinus infection with fluid in the left ear & prescribed a course of Prednisone with a dose of 60mg for two days, 50 mgs for two days, and on down to a final 10mg for two days and finished. All this time I had almost no congestion and didn’t really feel sick except for a fever. This is my first item of concern.

While on the prednisone, about day 4 or 5, I felt very odd especially in my head. Kind of dizzy, disorientated, lightheaded, etc. but after I finished the prednisone I was okay for 4 days. The weird dizzy, lightheaded feeling came back worse than when I was taking the prednisone(at this time I had a normal temprature) and reached severe limits as my vision was slightly blurry, I was feeling extremely anxious, etc. I went to the ER and found that my blood pressure was up to 160 over 10. They gave me 2-10mg Ativan tablets, saw my BP come down and they released me with a diagnosis of a bad drug reaction to the prednisone with anxiety related symptoms and prescribed me 10mg ativan to take as needed for anxiety. After leaving the ER my head still felt very dizzy and lightheaded.

When I went to my primary care physician as per the ERs recommendation, I told him about everything that happened. He took my blood pressure finding it to be 127/96, told me my stress responses where increased with hyper reflex response and dilated pupiles. He said to keep taking the ativan as needed and I should be okay.

Over the course of a month and a half until yesterday I have been experiencing the same dizziness and lightheaded weird feeling in my head, a strange feeling at the base of my skull, ringing in my right ear which I had experienced mostly in the morning and at night, heavy anxiety, sensativity to light (which has lessend), I had three episodes where my hands have shaken for maybe 10 mins, pressure on my templesso I went back to my primary care doctor.

I told him about the lightheadedness, dizziness but I forgot to mention the other symptoms. Was that a mistake? He looked into my ears and found I had liquid behind BOTH ears now with the left ear being worse than the right. He did some sort of eye test where I followed a light with my eyes. He said I had some sort of reaction that he said I have vertigo and prescribed my Meclizine HCL 25mgs to be taken 3 times a day as needed. I left the office feeling better with hardly any of the above negative symptoms.

Today I took one Meclizine as a preventative measure as I was not dizzy or lightheaded etc(I was not dizzy/lightheaded at the time) and the symptoms came back within an 2 hours of taking it.

My question is I’ve been having these episodes of dizziness, lightheadedness etc for over a month along with the other symptoms. Some have gone but my head feels weird still, I’ve tried everything and nothings working.

I have hypochondriac type tendencies and all the while during this I’ve been extremely scared which has at points intensified these dizzy lightheaded feelings.

Am I trouble?? What should I do??

Thank you so much, God Bless.





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
i don’t think you should be worrying much. The doctors have thoroghly examined you,diagnosed you properly and have started you on appropriate medicines. These medicines take time to act and show their effects. So relax,continue the medicines,follow up regularly with doctors.
Thanks

shw12
Member
shw12

HI
YOU DO SEEM TO BE IMPROVING,ALTHOUGH TO A VERY LESS EXTENT. YOU CAN TAKE A SECOND OPINION FROM ANOTHER PSYCHIATRIST AND GET THE MEDICINES CHANGED. YOGA AND MEDITATION ARE KNOWN TO HELP TO REDUCE THE SYMPTOMS. AVOID OVER DOSE OF DRUGS

mrsshalini14
Member
mrsshalini14

hello there
i feel that you are pretty stressed out. These are not the classical features of being a hypochondriac and i do not feel that you should be much worried about it. More than medicines,you need counselling. Exercises regularly,avoid getting stressed out,go on vacations, do whatever you love doing. Meditation will also be of use

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to questionfictors.com
No need to worry … You are getting better as I see so you just need to be less anxious about that and practice some yoga and meditation as well as some light exercises…

wpDiscuz